My daughter had had a runny nose and a cough all winter. She is currently on Singular prescribed for her from her visit to the doctor for the flu about 3 weeks ago but it has not cleared her nose. She occassionally will develop a very small flesh colored bump on her skin that itches. Normally it is only one but 2 days ago she developed several; on her arms, legs and torso. She even complained of one on her scalp. We tried hydrocortozone cream and last night I gave her a bath in baking soda and gave her a dose of Benadryl. What is causing the bumps and how can I treat them?
Itchy bumps on the skin after or during an attack of cold could be due to allergy either to change in the environment or to use of singulair. Usually hives or wheals or urticaria occurs due to unknown reason, but in certain cases allergy plays the role.
Treatment comprises of antihistamines like cetrizine and for itching benadryl helps. If there severe reaction then epinephrine, corticosteroids oral and topical can be employed under medical supervision. Hope this helps. Best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.